My nuts HURT!!

Discussion in 'Steroid Forum' started by the Colonel, Dec 24, 2003.

  1. #1
    the Colonel

    the Colonel Junior Member

    Actually not my nuts but my friends : ).
    He is in his late thirties and was on a cycle of test about 400mg /week and eq and drol for about 6 weeks. He was only on the drol for probably about 2 weeks. He got the flu and had to quit his cycle early. It has now been about 4 weeks since his last shot and he is complaining about his right nut acheing real bad. He started on nolva a couple weeks ago for recovery but when it started aching he quit the nolva. Now I remember people talking about their nuts hurting in many different threads but never really paid attention and now that the board has switched over I can't pull up those old threads. Is this just normal because his body is trying to start producing again? He says it feels like he got kicked in the nuts. Any suggestions or opinions.

    -the Colonel
     
  2. #2
    Uconn Mike

    Uconn Mike Junior Member

    Hey Colonel, how you been Bro. I don't know anyhthing about nut pain,sorry. But have a Merry X-Mas...
     
  3. #3
    NotBigEnuf

    NotBigEnuf Junior Member

    Go To The Doctor!!!!! You could have an infection. I got an infection after a cycle once. The pain shot from my right nut all the way up to my abdomin. Better to be safe than sorry. :eek:
     
  4. #4
    kemo

    kemo Junior Member

    Nuts

    Col...

    What are the sizes? I know this sounds stupid, but is one larger/smaller than the other, or a different size than normal? How severe is the pain on a scale of 1-10? Also, do you notice a retraction of your testicle into your abdomen?

    You could have an infection, but most likely you are experiencing some pain from the the reintroduction of LH and FSH into your system, or do to repetitive trauma from the retraction of a shrunken testicle. If either one is the case, you should notice the pain gone in about 3-4 days. If you have some clomid, I would take it.

    However, if you notice any redness, swelling, or if the pain persists for 7 days I would definitely go to the Doc.

    Rest easy bro....I would bet $5 you will be fine in a couple of days, especially if you toss in some Clomid.

    Hope this helps,

    Kemo
     
  5. #5
    MuscleResearch

    MuscleResearch Junior Member

    Guys I know lots of times people say "Umm this one guy I know that has umm herpes, but serioulsy its not me its a friend" are lying out of their ass but this is seriously my buddy not me. Lol I dont know what sizes his nuts are he didnt say anything about one being bigger. He did go to the doc however. She ruled out infection but didnt really tell him what else it might be. She said to come back in a week if not better. So he was just a little worried. Thanks for the input.
    Mike good to see you bro. Long time huh.. So much for my 2000 logins.


    -the Colonel
     
  6. #6
    goshdarnep

    goshdarnep Junior Member

    i had the same thing happen to me,i thought it was a herina, the pain was dull pain in my right nut that shot up to my lower abdomin the pain went away in about a month or so he will problay be fine.....
     
  7. #7
    Nico Cujo

    Nico Cujo Junior Member

    I got the pain in my right nut last cycle. It went into the lower abs. It lasted a day and went away on its own.
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.